Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

eye irritations while working under computer

I am a soft ware engineer, i need to work under the computer for around 8-10 hours. From few days i notice that ther eis lot of burnin gin my eyes. My eyes become red. I got my eyes tested one yrar back that time there was no pwer. But still i have this problem of eyes getting red. I also get headache in the evenings. Is there any solution for this or i need to get my eyes checked again
Asked On : Sun, 11 Oct 2009
Answers:  3 Views:  445
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
it is because of eye strain, the muscles of the eye are put to work for long time hence they are tiered. revolve the eyes in all direction once every 2 hours and close them for 5 minutes. much of the efforts will be resolved.
Answered: Wed, 21 Oct 2009
  User's Response
i normal if u use laptop or comp. frequently do blinking exercises, take breaks in btw. use cucumber slices or paste over the closed eyes this will remove the excess heat.
Answered: Thu, 29 Oct 2009
  User's Response
see an eye specialist and take a good advise from them how to work infront of a computer without losing eye sight and head ache problems
Answered: Sun, 11 Oct 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor